# SDR SIMA201032702

- Difficulty date: November 22, 2010
- Submitted: November 24, 2010
- Operation: Air carrier
- Aircraft: N932AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500915
- Aircraft time: 14,766 hours, 12,352 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 35059106
- Part serial: 1994
- Condition: Broken
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

FOR FLIGHT 3936 THE CREW REPORTED THAT THE NUMBER 2 ENGINE FAILED TO START TWICE AND A LOT OF SMOKE CAME FROM THE ENGINE.  THERE WAS NO ROTATION.  CRASH, FIRE AND RESCUE WAS CALLED.  THE AIRCRAFT WAS TOWED TO THE GATE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NUMBER 2 AIR TURBINE STARTER.  THE AIRCRAFT WAS RETURNED TO SERVICE.
